Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 113, NWS Omaha, NE

June 1, 20114 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 1, 2011, 8:41 PM CDT for 4 counties in Nebraska. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 8:41 PM CDT (01:41 UTC)
Expired
Jun 1, 2011, 9:17 PM CDT
In force
36 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gage County, NE, Johnson County, NE, Lancaster County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 8:45 PM CDTHAIL 12 Sw Adams, NE
Jun 1, 9:05 PM CDTHAIL 14 S Douglas, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1245 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1198 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS53 KOAX 020141
SVROAX
NEC067-097-109-131-020230-
/O.NEW.KOAX.SV.W.0113.110602T0141Z-110602T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
841 PM CDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
  WESTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHWESTERN OTOE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 930 PM CDT

* AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THIS STORM WAS LOCATED
  7 MILES NORTHEAST OF PICKRELL...OR 13 MILES NORTHEAST OF
  BEATRICE...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FIRTH...STERLING...ADAMS AND CRAB ORCHARD.

THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
194 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4059 9635 4031 9630 4028 9668 4052 9672
TIME...MOT...LOC 0141Z 254DEG 19KT 4043 9658
WIND...HAIL 60MPH 1.00IN

$$

MILLER
4 follow-up statements
914 
WWUS53 KOAX 020153
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
853 PM CDT WED JUN 1 2011

NEC067-097-109-131-020230-
/O.CON.KOAX.SV.W.0113.000000T0000Z-110602T0230Z/
GAGE NE-JOHNSON NE-LANCASTER NE-OTOE NE-
853 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTOE...SOUTHEASTERN LANCASTER...WESTERN JOHNSON AND NORTHEASTERN GAGE
COUNTIES UNTIL 930 PM CDT...

AT 851 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 6 MILES WEST OF STERLING OR NEAR ADAMS...ABOUT 20 MILES 
NORTHEAST OF BEATRICE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ADAMS...STERLING.

LAT...LON 4029 9658 4037 9669 4052 9669 4059 9635
      4031 9630
TIME...MOT...LOC 0152Z 251DEG 26KT 4049 9648
WIND...HAIL 60MPH 1.00IN

$$

MILLER
153 
WWUS53 KOAX 020158
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
858 PM CDT WED JUN 1 2011

NEC067-097-109-131-020230-
/O.CON.KOAX.SV.W.0113.000000T0000Z-110602T0230Z/
GAGE NE-JOHNSON NE-LANCASTER NE-OTOE NE-
858 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTOE...SOUTHEASTERN LANCASTER...NORTHWESTERN JOHNSON AND NORTHEASTERN
GAGE COUNTIES UNTIL 930 PM CDT...

AT 856 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES WEST OF STERLING...OR 20 MILES NORTHEAST OF 
BEATRICE...MOVING EAST AT 30 MPH. THIS STORM DID PRODUCE ONE INCH 
HAIL NEAR ADAMS EARLIER. 

LOCATIONS IMPACTED INCLUDE...
  STERLING.

LAT...LON 4036 9631 4035 9645 4038 9656 4053 9663
      4059 9635
TIME...MOT...LOC 0158Z 251DEG 26KT 4050 9647
WIND...HAIL 60MPH 1.00IN

$$

MILLER
598 
WWUS53 KOAX 020210
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
910 PM CDT WED JUN 1 2011

NEC109-020220-
/O.CAN.KOAX.SV.W.0113.000000T0000Z-110602T0230Z/
LANCASTER NE-
910 PM CDT WED JUN 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANCASTER COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4045 9652 4052 9656 4052 9646 4057 9646
      4059 9635 4055 9634 4053 9634 4051 9634
      4043 9632 4042 9647
TIME...MOT...LOC 0210Z 251DEG 26KT 4053 9636

$$

NEC067-097-131-020230-
/O.CON.KOAX.SV.W.0113.000000T0000Z-110602T0230Z/
GAGE NE-JOHNSON NE-OTOE NE-
910 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTOE...NORTHWESTERN JOHNSON AND NORTHEASTERN GAGE COUNTIES UNTIL 
930 PM CDT...

AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR STERLING...OR 25 MILES NORTHEAST
OF BEATRICE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN JOHNSON AND SOUTHWESTERN
  OTOE COUNTIES.

LAT...LON 4045 9652 4052 9656 4052 9646 4057 9646
      4059 9635 4055 9634 4053 9634 4051 9634
      4043 9632 4042 9647
TIME...MOT...LOC 0210Z 251DEG 26KT 4053 9636
WIND...HAIL <50MPH 1.00IN

$$

MILLER
109 
WWUS53 KOAX 020217
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
917 PM CDT WED JUN 1 2011

NEC067-097-131-020227-
/O.CAN.KOAX.SV.W.0113.000000T0000Z-110602T0230Z/
GAGE NE-JOHNSON NE-OTOE NE-
917 PM CDT WED JUN 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTOE...
NORTHWESTERN JOHNSON AND NORTHEASTERN GAGE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A NEW WARNING IS IN EFFECT FOR PARTS OF OTOE COUNTY. 

LAT...LON 4045 9652 4052 9656 4052 9646 4057 9646
      4059 9635 4055 9634 4053 9634 4051 9634
      4043 9632 4042 9647
TIME...MOT...LOC 0217Z 251DEG 26KT 4055 9630

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:00 PM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, Jun 1, 3:00 PM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT WED JUN 1 2011

.SHORT TERM...TONIGHT. WARM FRONT OVER KANSAS AT 18Z WILL CONTINUE
TO LIFT NORTH ACROSS NEBRASKA TONIGHT. A PERIOD OF THUNDERSTORMS
EXPECTED THIS EVENING IN ADVANCE OF THE FRONT WITH MOST OF THE
CONVECTION MOVING NORTH AND EAST THROUGH THE AREA AFTER MIDNIGHT.
MUCH WARMER AND MORE HUMID CONDITIONS SPREADING INTO EASTERN
NEBRASKA AND SOUTHWEST IOWA THIS EVENING.

FOBERT

THURSDAY THROUGH SATURDAY. FRONTAL BOUNDARY COULD BE DRAPED ACROSS
THE FORECAST AREA EARLY ON THURSDAY...WHICH COULD STILL TRIGGER A
FEW STORMS IN THE MORNING...BUT WILL BE LIFTING NORTHWARD...ALLOWING
HOT AND HUMID CONDITIONS TO OVERSPREAD THE AREA ONCE AGAIN. WINDS
THURSDAY AFTERNOON SHOULD BE JUST BELOW ADVISORY CRITERIA...BUT
STILL A WINDY DAY WITH HIGHS IN THE LOWER 90S.

THE NEXT FRONT IS EXPECTED TO MOVE INTO NORTHEAST NEBRASKA LATE
THURSDAY NIGHT...THEN INTO THE HEART OF THE FORECAST AREA THROUGH
THE DAY FRIDAY. COULD SEE ISOLATED THUNDERSTORMS NEAR THE FRONT
THURSDAY NIGHT...BUT STRENGTHENING CAP SHOULD LIMIT ANY POTENTIAL
ON FRIDAY...AND WILL LIKELY HOLD OFF UNTIL FRIDAY NIGHT WHEN A
STRENGTHENING LOW LEVEL JET INCREASES CONVERGENCE OVER THE BOUNDARY
WITH A RENEWED CHANCE OF THUNDERSTORMS...ESPECIALLY NORTH OF I80.
THE FRONT ON FRIDAY WILL ALSO SEPARATE 80S TO THE NORTH AND LOWER
90S TO THE SOUTH.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY. COLD FRONT THAT
STALLED NEAR OF JUST SOUTH OF I80 SHOULD LIFT BACK NORTH SATURDAY
NIGHT AND SUNDAY. THIS WILL CONTINUE TO BE A FOCUS FOR ISOLATED
THUNDERSTORMS DURING THAT PERIOD AND PROVIDE A DELINEATION OF
NORMAL 80S...TO HOTTER 90S TO OUR SOUTHWEST. HOWEVER...THE FRONT
SHOULD LIFT NORTH OF THE REGION BY DAYBREAK MONDAY AS A RIDGE
BUILDS BACK ACROSS THE REGION. THIS SHOULD SHUT OFF THE PRECIP
CHANCES...BUT WILL ALSO ALLOW TEMPS TO RETURN TO THE LOWER 90S
WITH SOUTHERLY WINDS ONCE AGAIN. WILL KEEP THINGS DRY UNTIL
TUESDAY NIGHT AND WEDNESDAY WHEN THE NEXT FRONT MOVES INTO THE AREA.

DEWALD

&&

.HYDROLOGY...NO MAJOR CHANGES TO ONGOING FLOOD CREST METHODOLOGY
TODAY FROM THE CORPS OF ENGINEERS AND MISSOURI BASIN RIVER FORECAST
CENTER. GAVINS POINT DAM INCREASED THEIR FLOW TO 81 KCFS TODAY...AND
ARE FORECAST TO INCREASE TO 85 KCFS BOTH THURSDAY AND FRIDAY...THEN
UP TO 100 KCFS BY SATURDAY...WITH A 5-10 KCFS INCREASE DAILY UNTIL
WE REACH A PEAK DISCHARGE OF 150 KCFS BY JUN 10-14. TRAVEL TIME FROM
GAVINS POINT TO OMAHA IS ABOUT 3 DAYS...THUS THE CREST COULD BE IN
THE OMAHA AREA AROUND JUN 13-17. THESE ARE VERY PRELIMINARY
ESTIMATES AND ARE SUBJECT TO REVISION. ONCE WE REACH THAT CREST...
WOULD LIKELY REMAIN AT THOSE LEVELS FOR SEVERAL WEEKS. THUS ITS
IMPORTANT TO REMEMBER THAT THIS HISTORIC FLOOD EVENT IS NOT A
TYPICAL EVENT WHERE THE RIVER COMES UP AND GOES DOWN QUICKLY...IT
WILL BE A VERY PROLONGED EVENT THAT COULD LAST THROUGH THE REMAINDER
OF THE SUMMER.

DEWALD

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

WARM FRONT LIFTING NORTH ACROSS KANSAS AT 18Z WILL CONTINUE TO TRACK
TO THE NORTH ACROSS NEBRASKA THIS EVENING AND INTO THE DAKOTAS BY
12Z ON THURSDAY. AREA OF CONVECTION HAD DEVELOPED OVER NORTHEAST
KANSAS NEAR THE WARM FRONT AND IS EXPECTED TO MOVE NORTH WITH THE
FRONT THROUGH TONIGHT. VFR CONDITIONS ARE EXPECTED THROUGH THE
PERIOD WITH SOME CHANCE OF THUNDERSTORMS AT ALL THREE SITES DURING
THE EVENING.

FOBERT

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Jun 1, 5:10 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
510 PM CDT WED JUN 1 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-021215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
510 PM CDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AND A FEW STORMS COULD BE
STRONG IN SOUTHEAST NEBRASKA THIS EVENING WITH LARGE HAIL AND
DAMAGING WINDS POSSIBLE. AFTER MIDNIGHT...THE BEST AXIS FOR STORMS
WOULD BE ALONG AND EAST OF THE MISSOURI RIVER...WITH SOME HAIL
STILL POSSIBLE.

FLOODING WILL ALSO CONTINUE ALONG THE MISSOURI RIVER FROM VERDEL
THROUGH RULO.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND...AND
ESPECIALLY AT NIGHT.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE NEXT
SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...BUT IF
STRONG STORMS DEVELOP...SPOTTER REPORTS WOULD BE APPRECIATED.

In the hours before

Special weather statement, Jun 1, 3:01 PM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
301 PM CDT WED JUN 1 2011

NEZ088-089-012045-
GAGE NE-JEFFERSON NE-
301 PM CDT WED JUN 1 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN JEFFERSON AND GAGE COUNTIES
UNTIL 345 PM CDT...

AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF FAIRBURY...OR 21 MILES
SOUTHWEST OF BEATRICE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEATRICE...
  DILLER...
  PLYMOUTH...
  WYMORE...
  BLUE SPRINGS...
  PICKRELL...
  JANSEN...
  HARBINE...
  ROCKFORD STATE RECREATION AREA...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

FOBERT
Local storm report, Jun 1, 7:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
754 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             4 E GILEAD              40.15N 97.34W
06/01/2011  E0.88 INCH       JEFFERSON          NE   PUBLIC

&&

VDEWALD
Special weather statement, Jun 1, 8:18 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
818 PM CDT WED JUN 1 2011

NEZ088-089-020200-
GAGE NE-JEFFERSON NE-
818 PM CDT WED JUN 1 2011

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN JEFFERSON AND GAGE
COUNTIES UNTIL 900 PM CDT...

AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A CLUSTER OF STRONG THUNDERSTORMS NEAR PLYMOUTH...OR 10 MILES WEST
OF BEATRICE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS OF 40 TO 50 MPH ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEATRICE...
  CLATONIA...
  PICKRELL...
  CORTLAND...
  FILLEY...
  ROCKFORD STATE RECREATION AREA...

MILLER
Special weather statement, Jun 1, 8:23 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
823 PM CDT WED JUN 1 2011

NEZ065-066-020215-
LANCASTER NE-SEWARD NE-
823 PM CDT WED JUN 1 2011

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN SEWARD AND NORTHWESTERN
LANCASTER COUNTIES UNTIL 915 PM CDT...

AT 822 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SEWARD...OR 21 MILES WEST OF LINCOLN...
MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES MAY OCCUR WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GARLAND...
  MALCOLM...
  BRANCHED OAK STATE RECREATION AREA...
  RAYMOND...

THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:30 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline45 min
Jun 1, 9:03 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Otoe42 min
Jun 1, 9:43 PM CDTSevere Thunderstorm WarningOAXCass, Otoe47 min
Jun 1, 9:52 PM CDTSevere Thunderstorm WarningOAXBurt38 min
Jun 1, 10:08 PM CDTSevere Thunderstorm WarningOAXThurston20 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.